MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED
Model Number 380686-04
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.The reported complaint was confirmed based on the field evaluation.The power supply was replaced to resolve the reported event.The system was tested and verified as ready for use.Isi received the power supply involved with this complaint and completed the device evaluation.Failure analysis could not reproduce the reported event, but the event was confirmed via logs.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the patient side cart (psc) turned to battery mode.The field service engineer (fse) was at the site for a case observation and had performed a hard power cycle to make the system ready for use.An intuitive surgical, inc.(isi) technical support engineer (tse) was contacted and reviewed the error and found 817.The tse stated the auxillary power board (apb) or medical grade power supply (mgps) may have malfunctioned during the time of event.The procedure was converted to open surgery.Isi followed up with the initial reporter and obtained the following additional information: the issue was identified during the procedure.The psc switched to battery mode and unable to bring to normal mode.No troubleshooting was performed with dvstat.There were no issues noted during set up of the system and the system was inspected prior to use.There were no issues with the port placement(s) and the surgical staff did not observe that there were any outside influences that were impeding movement of the system / patient side manipulators (psm).Troubleshooting steps were performed with the fse but technical support was not involved.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17046173
Report Number2955842-2023-15551
Device Sequence Number14743524
Product Code NAY
UDI-Device Identifier00886874110775
UDI-Public(01)00886874110775
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380686-04
Device Catalogue Number380686
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown